Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
On knot Floer homology in double branched covers

Lawrence P Roberts

Geometry & Topology 17 (2013) 413–467
Bibliography
1 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of I-bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
2 J Baldwin, Private communication
3 D Bar-Natan, On Khovanov’s categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 A Champanerkar, I Kofman, Spanning trees and Khovanov homology, Proc. Amer. Math. Soc. 137 (2009) 2157 MR2480298
5 O T Dasbach, D Futer, E Kalfagianni, X S Lin, N W Stoltzfus, The Jones polynomial and graphs on surfaces, J. Combin. Theory Ser. B 98 (2008) 384 MR2389605
6 J E Grigsby, Knot Floer homology in cyclic branched covers, Algebr. Geom. Topol. 6 (2006) 1355 MR2253451
7 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
8 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
9 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
10 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
13 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
14 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
15 O Plamenevskaya, Transverse knots, branched double covers and Heegaard Floer contact invariants, J. Symplectic Geom. 4 (2006) 149 MR2275002
16 L P Roberts, On knot Floer homology for some fibered knots arXiv:0706.0743
17 L P Roberts, On the Heegaard–Floer link surgery spectal sequence arXiv:0808.2817
18 A Shumakovitch, Torsion in the Khovanov homology arXiv:math/0405474v1
19 S Wehrli, A spanning tree model for Khovanov homology, J. Knot Theory Ramifications 17 (2008) 1561 MR2477595